# SDR 05FDEA03478

- Difficulty date: October 21, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 49,324 hours, 10,400 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING DROOP L/E UPPER SKIN FOUND WITH CRACK. RT WING DROOP L/E UPPER SKIN CRACK CARRIED OUT REPAIR AS PER SRM 57-  10-00   FIG.26 VOL.I. THIS REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
